# SDR SWIA200514930

- Difficulty date: April 24, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 8,831 hours, 8,000 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 MSG.  REPLACED CAPTIANS TRIM SWITCH IAW 27-42-00, OPERATIONAL CHECK GOOD.
